CSpace
A NUMERICAL-METHOD FOR A SYSTEM OF GENERALIZED NONLINEAR SCHRODINGER-EQUATIONS
CHANG, QS; XU, LB
1986-07-01
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume4Issue:3Pages:191-199
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1986D463100001
PublisherVSP BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28302
Collection中国科学院数学与系统科学研究院
Affiliation1.INST APPL PHYS & COMPUTAT MATH,BEIJING,PEOPLES R CHINA
2.CHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHANG, QS,XU, LB. A NUMERICAL-METHOD FOR A SYSTEM OF GENERALIZED NONLINEAR SCHRODINGER-EQUATIONS[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,1986,4(3):191-199.
APA CHANG, QS,&XU, LB.(1986).A NUMERICAL-METHOD FOR A SYSTEM OF GENERALIZED NONLINEAR SCHRODINGER-EQUATIONS.JOURNAL OF COMPUTATIONAL MATHEMATICS,4(3),191-199.
MLA CHANG, QS,et al."A NUMERICAL-METHOD FOR A SYSTEM OF GENERALIZED NONLINEAR SCHRODINGER-EQUATIONS".JOURNAL OF COMPUTATIONAL MATHEMATICS 4.3(1986):191-199.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHANG, QS]'s Articles
[XU, LB]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHANG, QS]'s Articles
[XU, LB]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHANG, QS]'s Articles
[XU, LB]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.